Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 131, NWS North Platte, NE

June 5, 2008Chase County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 12:34 PM MDT for Chase County, Hayes County, Lincoln County, Nebraska. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2008, 12:34 PM MDT (18:34 UTC)
Expired
Jun 5, 2008, 12:57 PM MDT
In force
23 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Chase County, NE, Hayes County, NE, Lincoln County, NE

The radar

The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 12:46 PM MDTHAIL 1.7511 Wnw Hayes Center, NE
Jun 5, 1:06 PM MDTFUNNEL CLOUD5 Nnw Hayes Center, NEA FUNNEL CLOUD WAS OBSERVED BY THE COUNTY SHERIFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:55 AM MDTTornado Watch PDSSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 051834
SVRLBF
NEC029-085-111-051915-
/O.NEW.KLBF.SV.W.0131.080605T1834Z-080605T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
134 PM CDT THU JUN 5 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
  HAYES COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF HAYES CENTER...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 215 PM CDT 115 PM MDT

* AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WAUNETA...OR 17 MILES WEST OF HAYES CENTER...AND MOVING NORTHEAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF HAYES CENTER BY 205 PM CDT...
  6 MILES NORTHWEST OF HAYES CENTER STATE WILDLIFE MANAGEMENT AREA BY
  215 PM CDT...

LAT...LON 4034 10134 4034 10146 4048 10154 4070 10125
      4071 10125 4080 10113 4047 10078 4033 10130
TIME...MOT...LOC 1834Z 232DEG 26KT 4046 10131

$$

GARNER
1 follow-up statement
000 
WWUS53 KLBF 051857
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
156 PM CDT THU JUN 5 2008

NEC029-085-111-051906-
/O.CAN.KLBF.SV.W.0131.000000T0000Z-080605T1915Z/
LINCOLN NE-HAYES NE-CHASE NE-
156 PM CDT THU JUN 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE...HAYES AND
SOUTHWESTERN LINCOLN COUNTIES IS CANCELLED...

A TORNADO WARNING IS STILL IN EFFECT FOR NORTHWESTERN 
FRONTIER...HAYES...AND SOUTH CENTRAL LINCOLN COUNTIES UNTIL 215 PM 
CDT. THIS TORNADO WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM 
WARNING.

LAT...LON 4034 10134 4034 10146 4048 10154 4070 10125
      4071 10125 4080 10113 4047 10078 4033 10130
TIME...MOT...LOC 1856Z 232DEG 26KT 4056 10114

$$

GARNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:54 AM MDT, 9 hours 40 minutes earlier.

Area forecast discussion, Jun 5, 2:54 AM MDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT THU JUN 5 2008

.DISCUSSION...
ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY
AND TONIGHT.

500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS
MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE
SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH
NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE
STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE
OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A
CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH
INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK
HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC
HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE
WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF
MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT
SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS
WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY
WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS
THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF
WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH
TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH
HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC.

ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO
TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR
FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO
MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY
ACTIVITY FROM DEVELOPING.

LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS
THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN
THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO
NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE
INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE
WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE
CONTINUING TO BE AVAILABLE.

&&

.AVIATION...
PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN
TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL
THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF
OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL
ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY
OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND
WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED
TROF PUSHES EAST INTO THE MID MISSOURI VALLEY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH
FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071.

&&

MASEK/CLB
Hazardous weather outlook, Jun 5, 10:44 AM MDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1144 AM CDT THU JUN 5 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-061645-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1144 AM CDT THU JUN 5 2008 /1044 AM MDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND
NORTH CENTRAL NEBRASKA. THE HIGH RISK IS ALONG AND EAST OF HIGHWAY
183. IN THIS HIGH RISK AREA...THERE IS POTENTIAL FOR STRONG LONG-
TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION.
WIDESPREAD LARGE HAIL AND DAMAGING WIND ARE EXPECTED AS WELL.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS EAST OF STATE
HIGHWAY 61. LARGE HAIL AND DAMAGING WIND ARE LIKELY IN THE
MODERATE RISK AREA...AND TORNADOES ARE POSSIBLE.

WITH PREVIOUS HEAVY RAINS OVERNIGHT...ADDITIONAL HEAVY RAIN MAY
PRODUCE EXCESSIVE RUNOFF. THE GREATEST RISK AGAIN EXPECTED IN
CENTRAL AND NORTH CENTRAL NEBRASKA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY
NIGHT...AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, Jun 5, 7:47 AM MDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HAIL             NORTH PLATTE            41.13N 100.77W
06/05/2008  E0.88 INCH       LINCOLN            NE   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
            CENTENNIAL PARK.

&&

SPRINGER
Local storm report, Jun 5, 8:37 AM MDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
937 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 AM     FLASH FLOOD      2 E PAXTON              41.12N 101.32W
06/05/2008                   KEITH              NE   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
            ENFORCEMENT.

&&

CARMEL
Local storm report, Jun 5, 8:56 AM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     HAIL             7 E TRYON               41.56N 100.81W
06/05/2008  M2.00 INCH       MCPHERSON          NE   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
            92.

&&

CARMEL
Local storm report, Jun 5, 9:25 AM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             6 E IMPERIAL            40.52N 101.52W
06/05/2008  M1.75 INCH       CHASE              NE   PUBLIC

0742 AM     HAIL             18 NW HAYES CENTER      40.70N 101.26W
06/05/2008  M1.75 INCH       PERKINS            NE   PUBLIC

            HEAVY RAIN WAS ALSO REPORTED.

0802 AM     HAIL             2 S WALLACE             40.81N 101.16W
06/05/2008  M2.75 INCH       LINCOLN            NE   PUBLIC

            GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.

0807 AM     HAIL             WALLACE                 40.84N 101.16W
06/05/2008  M1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

0845 AM     HAIL             NORTH PLATTE            41.13N 100.77W
06/05/2008  E0.88 INCH       LINCOLN            NE   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
            CENTENNIAL PARK.

0846 AM     HAIL             7 S HERSHEY             41.06N 101.00W
06/05/2008  M0.75 INCH       LINCOLN            NE   TRAINED SPOTTER

0929 AM     FLASH FLOOD      2 E PAXTON              41.12N 101.32W
06/05/2008                   KEITH              NE   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
            ENFORCEMENT.

0954 AM     HAIL             7 E TRYON               41.56N 100.81W
06/05/2008  M2.00 INCH       MCPHERSON          NE   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
            92.

&&

CARMEL
Local storm report, Jun 5, 9:56 AM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             1 E GROSS               42.95N 98.55W
06/05/2008  E1.00 INCH       BOYD               NE   CO-OP OBSERVER

            HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
            TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
            REPORT.

&&

CARMEL
Local storm report, Jun 5, 10:25 AM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     HAIL             6 E IMPERIAL            40.52N 101.52W
06/05/2008  M1.75 INCH       CHASE              NE   PUBLIC

0742 AM     HAIL             18 NW HAYES CENTER      40.70N 101.26W
06/05/2008  M1.75 INCH       PERKINS            NE   PUBLIC

            HEAVY RAIN WAS ALSO REPORTED.

0802 AM     HAIL             2 S WALLACE             40.81N 101.16W
06/05/2008  M2.75 INCH       LINCOLN            NE   PUBLIC

            GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.

0807 AM     HAIL             WALLACE                 40.84N 101.16W
06/05/2008  M1.75 INCH       LINCOLN            NE   LAW ENFORCEMENT

0845 AM     HAIL             NORTH PLATTE            41.13N 100.77W
06/05/2008  E0.88 INCH       LINCOLN            NE   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
            CENTENNIAL PARK.

0846 AM     HAIL             7 S HERSHEY             41.06N 101.00W
06/05/2008  M0.75 INCH       LINCOLN            NE   TRAINED SPOTTER

0929 AM     FLASH FLOOD      2 E PAXTON              41.12N 101.32W
06/05/2008                   KEITH              NE   LAW ENFORCEMENT

            WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
            ENFORCEMENT.

0954 AM     HAIL             7 E TRYON               41.56N 100.81W
06/05/2008  M2.00 INCH       MCPHERSON          NE   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
            92.

1050 AM     HAIL             1 E GROSS               42.95N 98.55W
06/05/2008  E1.00 INCH       BOYD               NE   CO-OP OBSERVER

            HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
            TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
            REPORT.

&&

CARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:20 PM MDTTornado WarningLBFHayes, Lincoln25 min
Jun 4, 6:24 PM MDTFlash Flood WarningLBFHayes2 hr
Jun 4, 6:33 PM MDTSevere Thunderstorm WarningLBFChase57 min
Jun 4, 6:44 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan61 min
Jun 4, 6:45 PM MDTTornado WarningLBFHayes, Lincoln30 min
Jun 4, 7:00 PM MDTTornado WarningLBFFrontier, Hayes30 min
Jun 4, 7:24 PM MDTTornado WarningLBFFrontier36 min
Jun 4, 7:28 PM MDTTornado WarningLBFChase, Hayes32 min
Jun 4, 7:46 PM MDTTornado WarningLBFFrontier, Lincoln44 min
Jun 4, 7:58 PM MDTFlash Flood WarningLBFHayes2 hr
Jun 4, 8:01 PM MDTTornado WarningLBFHayes29 min
Jun 4, 8:29 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln61 min
Jun 4, 8:35 PM MDTFlash Flood WarningLBFFrontier, Hayes, Lincoln3 hr
Jun 4, 9:30 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln45 min
Jun 4, 11:27 PM MDTFlash Flood WarningLBFFrontier4 hr
Jun 5, 12:27 AM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 5, 5:20 AM MDTSevere Thunderstorm WarningLBFChase55 min
Jun 5, 5:51 AM MDTFlash Flood WarningLBFChase3 hr
Jun 5, 5:59 AM MDTTornado WarningLBFChase, Hayes46 min
Jun 5, 6:35 AM MDTSevere Thunderstorm WarningLBFChase, Hayes, Keith, Lincoln, Perkins55 min
Jun 5, 7:14 AM MDTFlash Flood WarningLBFPerkins4 hr
Jun 5, 7:24 AM MDTSevere Thunderstorm WarningLBFLincoln66 min
Jun 5, 8:17 AM MDTSevere Thunderstorm WarningLBFLincoln, McPherson43 min
Jun 5, 8:35 AM MDTFlash Flood WarningLBFKeith, Lincoln3 hr
Jun 5, 8:35 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock40 min
Jun 5, 8:56 AM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Logan, McPherson, Thomas49 min
Jun 5, 9:31 AM MDTFlash Flood WarningLBFBoyd, Holt6 hr
Jun 5, 9:46 AM MDTAreal Flood AdvisoryLBFThomas6 hr
Jun 5, 9:49 AM MDTSevere Thunderstorm WarningLBFBoyd, Holt26 min
Jun 5, 11:14 AM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock61 min
Jun 5, 12:39 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas51 min
Jun 5, 12:48 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln27 min
Jun 5, 1:14 PM MDTTornado WarningLBFFrontier, Hayes, Lincoln31 min
Jun 5, 1:29 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown46 min
Jun 5, 1:38 PM MDTTornado WarningLBFLincoln37 min
Jun 5, 2:03 PM MDTTornado WarningLBFLincoln17 min
Jun 5, 2:06 PM MDTTornado WarningLBFBrown, Rock39 min
Jun 5, 2:18 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan19 min
Jun 5, 2:39 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup36 min
Jun 5, 2:44 PM MDTTornado WarningLBFHolt, Rock46 min
Jun 5, 3:13 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt47 min
Jun 5, 3:17 PM MDTTornado WarningLBFBoyd, Holt, Keya Paha, Rock28 min
Jun 5, 3:31 PM MDTTornado WarningLBFHolt44 min
Jun 5, 3:49 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt41 min
Jun 5, 4:03 PM MDTFlash Flood WarningLBFBoyd, Garfield, Holt, Wheeler3 hr
Jun 5, 4:08 PM MDTFlash Flood WarningLBFChase, Hayes, Lincoln, Perkins3 hr
Jun 5, 4:15 PM MDTSevere Thunderstorm WarningLBFHolt45 min
Jun 5, 4:29 PM MDTSevere Thunderstorm WarningLBFBoyd46 min
Jun 5, 5:16 PM MDTSevere Thunderstorm WarningLBFHolt29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.